Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/1095
Type: Artigo de periódico
Title: On moduli spaces for abelian categories
Author: FUTORNY, Vyacheslav
JARDIM, Marcos
MOURA, Adriano A.
Abstract: We show that if A is an abelian category satisfying certain mild conditions, then one can introduce the concept of a moduli space of (semi)stable objects which has the structure of a projective algebraic variety. This idea is applied to several important abelian categories in representation theory, like highest weight categories.
Subject: Abelian categories
moduli spaces
quivers
stability
Country: Estados Unidos
Editor: TAYLOR & FRANCIS INC
Citation: COMMUNICATIONS IN ALGEBRA, v.36, n.6, p.2171-2185, 2008
Rights: fechado
Identifier DOI: 10.1080/00927870801949708
Address: http://dx.doi.org/10.1080/00927870801949708
http://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&UT=000256671100012&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord
Date Issue: 2008
Appears in Collections:IMECC - Artigos e Materiais de Revistas Científicas

Files in This Item:
File Description SizeFormat 
art_FUTORNY_On_moduli_spaces_for_abelian_categories_2008.pdfpublished version158.84 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.